# SDR DALA2022030301351

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 PASSENGER CREW DOOR 832 DAMPER CYLINDER DOES NOT PASS TEST. CORRECTIVE ACTION: REPLACED DAMPER. OK FOR SERVICE. (2141743)
